# SDR 08FDEA01446

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 56,652 hours, 35,810 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Hose
- Part number: 675530144
- Condition: Leaking
- Location: Nr 1 Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT COMPLIED WITH QRH.  AIRCRAFT INCURRED A MAINTENANCE FLIGHT DIVERSION INTO ATL.  FLIGHT CREW ADVISED, THAT, THE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED AT APPROXIMATELY 10,000 FT, DURING CLIMB-OUT WITH AN EPR 1.95 INDICATION   DISPLAYED, ENGINE NR 1 STRUT OVERHEAT LIGHT 'EXTINGUISHED' WHEN THROTTLE WAS RETARDED.  R&R MODULATING SHUTOFF VALVE SENSE LINE. NR 1 ENGINE REQUIRES LEAK CHECK RUN OF SENSE LINES AND INSTALLATION OF STRUT PANELS.   RAN NR 1 ENGINE AT 75% N1 FOR A DURATION OF 40+ MINS - RAN WITH BLEEDS OPEN. ALL CHECKED GOOD - NO LEAKS FOUND - A/C RETURNED TO SERVICE.
